Jump to content
Avant Labs
hydes

Can IGF-1 in my protein powder cause thyroid swelling / goiter?

Recommended Posts

Hi all,

 

I have been using a fat burner (USN Phedra Cut XT) for 2 weeks, together with a protein powder (Evox Synergy whey), contains 1g IGF-1 per serving.

 

After 2 weeks I got a feeling of tightness in my neck, my thyroid has swollen.

 

It's now 1 month and the goiter is still there.

 

Bloodwork shows high TSH (way above normal range) and T4 at the very low end of the range, that was one month ago, however, I feel great.

 

I was put on synthyroid but lost 5kg weight, so I suppose my thyroid was "normal".

 

I see that IGF-1 "initiates cell division" and have read a few studies correlating IGF-1 and goiter growth.

 

Can this be reversed? What can I do to get my thyroid back to normal size?

 

I've stopped using the fat burner and protein shake.

 

Someone please advise? Nandi? would be greatly appreciated. this issue has got me really stressed out.

 

Thanks for reading.

Share this post


Link to post
Share on other sites
Hi all,

 

I have been using a fat burner (USN Phedra Cut XT) for 2 weeks, together with a protein powder (Evox Synergy whey), contains 1g IGF-1 per serving.

 

After 2 weeks I got a feeling of tightness in my neck, my thyroid has swollen.

 

It's now 1 month and the goiter is still there.

 

Bloodwork shows high TSH (way above normal range) and T4 at the very low end of the range, that was one month ago, however, I feel great.

 

I was put on synthyroid but lost 5kg weight, so I suppose my thyroid was "normal".

 

I see that IGF-1 "initiates cell division" and have read a few studies correlating IGF-1 and goiter growth.

 

Can this be reversed? What can I do to get my thyroid back to normal size?

 

I've stopped using the fat burner and protein shake.

 

Someone please advise? Nandi? would be greatly appreciated. this issue has got me really stressed out.

 

Thanks for reading.

I was looking up the two supplements you said you were taking, I saw that quite a bit of people are experiencing the same side effects you are describing from the fat burner you said you are using.So I would take a look at that.

Share this post


Link to post
Share on other sites
I was looking up the two supplements you said you were taking, I saw that quite a bit of people are experiencing the same side effects you are describing from the fat burner you said you are using.So I would take a look at that.

 

Hi,

 

Thanks....please post links to those people's posts, maybe I could send them a PM to see if theirs resolved.

 

I hope I haven't damaged my thyroid with the supplements.

Share this post


Link to post
Share on other sites

×